Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 178, NWS Nashville, TN

December 31, 20184 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 31, 2018, 1:34 PM CST for 4 counties in Tennessee. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 31, 2018, 1:34 PM CST (19:34 UTC)
Expired
Dec 31, 2018, 2:00 PM CST
In force
26 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Dickson County, TN, Montgomery County, TN, Robertson County, TN

The radar

The Ft Campbell radar (KHPX), 53 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 31, 1:35 PM CSTTSTM WND DMG5 Ene Vanleer, TNREPORT OF TREE IN THE ROAD IN CUMBERLAND FURNACE. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 11:47 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 631 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
631 m²/s²
0-3 km storm-relative helicity
689 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

487 
WUUS54 KOHX 311934
SVROHX
TNC021-043-125-147-312000-
/O.NEW.KOHX.SV.W.0178.181231T1934Z-181231T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
134 PM CST Mon Dec 31 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Dickson County in Middle Tennessee...
  Southeastern Montgomery County in Middle Tennessee...
  Cheatham County in Middle Tennessee...
  Southwestern Robertson County in Middle Tennessee...

* Until 200 PM CST.

* At 134 PM CST, a severe thunderstorm was located 11 miles north of
  Dickson, moving northeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dickson, Ashland City, Coopertown, White Bluff, Pleasant View,
  Charlotte, Vanleer, Slayden and Cheatham Dam.

This includes Interstate 24 between mile markers 17 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3607 8739 3630 8749 3656 8696 3643 8691
      3619 8701
TIME...MOT...LOC 1934Z 238DEG 59KT 3625 8735 

HAIL...<.75IN
WIND...60MPH
 
$$

13
1 follow-up statement
268 
WWUS54 KOHX 311946 RRA
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
146 PM CST Mon Dec 31 2018

TNC021-043-125-147-312000-
/O.CON.KOHX.SV.W.0178.000000T0000Z-181231T2000Z/
Dickson TN-Montgomery TN-Cheatham TN-Robertson TN-
146 PM CST Mon Dec 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR NORTHEASTERN DICKSON...SOUTHEASTERN MONTGOMERY...CHEATHAM AND
SOUTHWESTERN ROBERTSON COUNTIES...

At 146 PM CST, a severe thunderstorm was located 7 miles northwest of
Ashland City, moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Dickson, Ashland City, Coopertown, White Bluff, Pleasant View,
Charlotte and Cheatham Dam.

This includes Interstate 24 between mile markers 17 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3607 8739 3637 8735 3656 8696 3643 8691
      3619 8701
TIME...MOT...LOC 1946Z 238DEG 59KT 3636 8713 

HAIL...<.75IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 12:21 PM CST, 1 hour 13 minutes earlier.

Area forecast discussion, Dec 31, 12:21 PM CST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1221 PM CST Mon Dec 31 2018

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Winds have started to pick up around Middle TN this morning as the
surface pressure gradient tightens. The 12Z OHX RAOB would
suggest southerly sustained winds of 15-25 mph with gusts as high
as 45 mph will be possible as we get into the late morning and
early afternoon hours, so the Wind Advisory will continue as
planned.

Of course, the bigger questions will revolve around how intense
this afternoon's storms will become. The same sounding from OHX
might have experienced some wet-bulbing contamination, so the 200
J/Kg of MUCAPE is a little suspicious, but the wind profile is
likely very accurate. Already calculating 600 m2/s2 O-3km SRH
with 60+ kts of deep layer shear.

I talked yesterday about this current "dry slot" and its effects
on the eventual intensity of this afternoon's storms -- nothing
has changed in that regards. If we can see some sun prior to the
arrival of the line, we could see more widespread strong to
severe storms. However, showers continue to stream into Middle TN
this morning and while scattered, they are likely to help keep
instability very low. Latest GOES-East imagery is showing only a
few breaks in the clouds over northern and central MS (which is
the most likely air mass we'll see prior to storms developing), so
storms this afternoon will very likely need to rely on advected
instability just ahead of what is expected be a broken QLCS. This
should keep the strong to severe storms in more of the 'isolated'
category and out of 'widespread'. This is no reason to let our
guard down, however. Even without thunderstorms producing 60+ mph
winds, today's pressure gradient winds may very well be enough to
break branches and make a mess of things, especially in areas that
got soaked from last night's rains, so please remain weather
aware throughout the day.

Models continue to be very consistent with timing of the QLCS,
too. West to east, it's looking like approaching the TN River
12-1 pm, I-65 corridor in the 2-4 pm range and off the Plateau by
6-7 pm. While some trailing stratiform rain isn't out of the
question until 8-9 pm, maybe a little later on the Plateau, it
does look like things should be calm for tonight's NYE festivities
around most, if not all of Middle TN.

&&

.AVIATION...
18Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...Line of convection is currently making its way
across West Tennessee, with strong to severe storms expected in
Middle Tennessee during the afternoon. Used the latest HRRR to
time the squall line at each of our terminals. Storms should
weaken somewhat by the time they reach CSV this evening. Look for
MVFR/IFR clouds for most of the TAF period as significant low-
level moisture stays around even after the cold fropa later
tonight. Winds will remain strong throughout the afternoon, but
should begin to weaken after 00Z. There is also significant LLWS
owing to an unusually strong 850 mb jet, but the surface winds are
strong enough that LLWS criteria aren't being met for inclusion in
the TAF's.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 PM CST this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......Unger
AVIATION........08
Hazardous weather outlook, Dec 31, 5:06 AM CST, 8 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
506 AM CST Mon Dec 31 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-011115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
506 AM CST Mon Dec 31 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms across Middle
Tennessee this afternoon and evening. A line of thunderstorms,
some potentially strong or severe, is expected to form across west
Tennessee and move across our area in the afternoon into early
evening. Damaging straight line winds will be the main threat with
this line of storms, but an isolated tornado cannot be ruled out.
Locally heavy rainfall is also possible, especially across
northwestern Middle Tennessee.

In addition to the storms, a wind advisory is in effect today
from 9 AM until 6 PM. Strong south winds will develop late this
morning with sustained winds between 15 to 25 mph and gusts up to
45 mph this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any thunderstorm or non thunderstorm wind damage to
the NWS Nashville office.

10

In the hours before

Special weather statement, Dec 31, 12:22 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
1222 PM CST Mon Dec 31 2018

TNZ005-006-023-024-311900-
Stewart TN-Humphreys TN-Montgomery TN-Houston TN-
1222 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY...
STEWART...HOUSTON AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL 100 PM
CST...

At 1221 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles east of Murray to near Bruceton.
Movement was east at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Waverly, Camden, Dover, Erin, New Johnsonville, Tennessee Ridge, Big
Rock, Cumberland City, Land Between The Lakes, Houston County Airport
and Indian Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3666 8785 3663 8785 3664 8763 3605 8767
      3601 8800 3605 8799 3613 8792 3617 8792
      3622 8795 3626 8794 3631 8796 3645 8806
      3649 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 1821Z 251DEG 50KT 3659 8814 3605 8831

13
Special weather statement, Dec 31, 12:50 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Nashville TN
1250 PM CST Mon Dec 31 2018

TNZ005-006-023>025-311930-
Stewart TN-Dickson TN-Humphreys TN-Montgomery TN-Houston TN-
1250 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
MONTGOMERY...EASTERN STEWART...HOUSTON AND HUMPHREYS COUNTIES UNTIL
130 PM CST...

At 1249 PM CST, Doppler radar was tracking strong to severe
thunderstorms along a line extending from near Big Rock to 10 miles
southwest of New Johnsonville. Movement was northeast at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Clarksville, Waverly, Camden, Dover, Erin, New Johnsonville, McEwen,
Tennessee Ridge, Hurricane Mills, Big Rock, Vanleer, Cumberland City,
Slayden, Palmyra, Woodlawn, Houston County Airport, Indian Mound and
Cunningham.

This includes Interstate 24 between mile markers 1 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3613 8792 3629 8795 3663 8780 3664 8717
      3609 8742 3589 8793 3594 8793 3595 8801
      3597 8802
TIME...MOT...LOC 1849Z 231DEG 55KT 3665 8775 3590 8808

13
Special weather statement, Dec 31, 1:03 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 PM CST Mon Dec 31 2018

TNZ024-025-056>058-093-094-311945-
Hickman TN-Lawrence TN-Wayne TN-Dickson TN-Lewis TN-Humphreys TN-
Perry TN-
103 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...WAYNE...SOUTHWESTERN
DICKSON...WESTERN LAWRENCE...PERRY...SOUTHERN HUMPHREYS AND HICKMAN
COUNTIES UNTIL 145 PM CST...

At 103 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of New Johnsonville to near
Pineflat. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Dickson, Hohenwald, Centerville, Waynesboro, Linden, Burns,
Collinwood, Clifton, Lobelville, St. Joseph, Kimmins, Cypress Inn,
Flatwoods, I-40 Near The Tennessee River, Bucksnort, Lutts, Mousetail
Landing State Park, Westpoint, Pinewood and Iron City.

This includes Interstate 40 between mile markers 136 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3548 8799 3553 8798 3562 8804 3566 8802
      3573 8803 3577 8799 3583 8797 3588 8794
      3613 8733 3500 8751 3501 8798 3529 8798
      3530 8802 3535 8801 3539 8802 3539 8799
      3541 8797 3543 8803 3545 8804
TIME...MOT...LOC 1903Z 243DEG 45KT 3581 8794 3498 8821

13
Special weather statement, Dec 31, 1:25 PM CST, 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
125 PM CST Mon Dec 31 2018

TNZ006-007-024>027-059-312015-
Robertson TN-Williamson TN-Dickson TN-Davidson TN-Humphreys TN-
Cheatham TN-Montgomery TN-
125 PM CST Mon Dec 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DAVIDSON...
DICKSON...EASTERN MONTGOMERY...NORTHWESTERN WILLIAMSON...CHEATHAM...
EAST CENTRAL HUMPHREYS AND ROBERTSON COUNTIES UNTIL 215 PM CST...

At 125 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Clarksville to 7 miles southeast of McEwen.
Movement was northeast at 55 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Clarksville, Springfield, Dickson, Ashland City, Greenbrier,
Coopertown, White Bluff, Kingston Springs, Pegram, Ridgetop, Cross
Plains, Burns, Bellevue, Joelton, Pleasant View, Charlotte, Orlinda,
Adams, Vanleer and Cedar Hill.

This includes the following highways...
 Interstate 40 near mile marker 165, between mile markers 169 and
176, and between mile markers 184 and 204.
 Interstate 24 between mile markers 2 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CST for Middle
Tennessee.

LAT...LON 3608 8688 3597 8765 3661 8737 3664 8730
      3665 8669
TIME...MOT...LOC 1925Z 246DEG 55KT 3657 8735 3601 8756

13
Local storm report, Dec 31, 1:29 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 PM CST MON DEC 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     TSTM WND DMG     2 WSW TENNESSEE RIDGE   36.31N  87.80W
12/31/2018                   HOUSTON            TN   EMERGENCY MNGR

            A FEW TREES DOWN IN THE LARGENT HOLLOW AREA OF HIGHWAY
            147. EM ALSO SAID THERE WERE TWO OTHER LOCATIONS ALONG
            HIGH 147 WITH TREES DOWN. LOCATION UNKNOWN AT THE TIME
            OF THE CALL. TIME ESTIMATED VIA RADAR.

&&

EVENT NUMBER OHX1800493

FBORDEN

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 1:06 AM CSTWind AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more17 hr
Dec 31, 7:47 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Dec 31, 9:30 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Dec 31, 11:03 AM CSTRiver Flood AdvisoryOHXWilson48 hr
Dec 31, 11:41 AM CSTRiver Flood AdvisoryOHXMontgomery71 hr
Dec 31, 12:22 PM CSTSpecial Weather StatementOHXHouston, Humphreys, Stewart38 min
Dec 31, 12:30 PM CSTSevere Thunderstorm WarningOHXHouston, Stewart30 min
Dec 31, 12:50 PM CSTSpecial Weather StatementOHXHouston, Humphreys, Montgomery, Stewart40 min
Dec 31, 1:03 PM CSTSpecial Weather StatementOHXHickman, Lewis, Perry, Wayne42 min
Dec 31, 1:08 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart37 min
Dec 31, 1:25 PM CSTSpecial Weather StatementOHXCheatham, Dickson, Montgomery, Robertson50 min
Dec 31, 1:30 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson30 min
Dec 31, 1:37 PM CSTSpecial Weather StatementOHXHickman, Lawrence, Lewis38 min
Dec 31, 1:40 PM CSTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry35 min
Dec 31, 1:49 PM CSTSpecial Weather StatementOHXCheatham, Davidson, Robertson, Sumner, Williamson41 min
Dec 31, 1:57 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Robertson, Sumner and 1 more33 min
Dec 31, 1:59 PM CSTRiver Flood AdvisoryOHXPerry30 hr
Dec 31, 2:06 PM CSTSevere Thunderstorm WarningOHXGiles, Hickman, Lawrence, Lewis, Marshall, Maury and 1 more39 min
Dec 31, 2:14 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne8 days
Dec 31, 2:25 PM CSTSevere Thunderstorm WarningOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Williamson and 1 more35 min
Dec 31, 2:29 PM CSTAreal Flood AdvisoryOHXCheatham, Robertson101 min
Dec 31, 2:32 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Lawrence, Marshall, Maury, Rutherford and 1 more43 min
Dec 31, 2:35 PM CSTFlash Flood WarningOHXDeKalb, Smith, Sumner, Trousdale, Wilson3 hr
Dec 31, 2:39 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Marshall, Maury2 hr
Dec 31, 2:48 PM CSTAreal Flood AdvisoryOHXDavidson, Williamson, Wilson117 min
Dec 31, 2:53 PM CSTSpecial Weather StatementOHXClay, Jackson, Macon, Smith, Trousdale, Wilson52 min
Dec 31, 2:55 PM CSTSpecial Weather StatementOHXBedford, Cannon, DeKalb, Marshall, Rutherford50 min
Dec 31, 3:45 PM CSTRiver Flood WarningOHXDavidson80 min
Dec 31, 3:46 PM CSTSpecial Weather StatementOHXBedford, Cannon, Clay, Coffee, Cumberland, DeKalb and 14 more29 min
Dec 31, 4:23 PM CSTRiver Flood AdvisoryOHXDavidson103 min
Dec 31, 4:43 PM CSTRiver Flood AdvisoryOHXDavidson83 min
Dec 31, 4:59 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Dec 31, 5:11 PM CSTRiver Flood AdvisoryOHXDavidson61 hr
Dec 31, 5:24 PM CSTRiver Flood AdvisoryOHXDavidson47 hr
Dec 31, 5:34 PM CSTAreal Flood AdvisoryOHXWilson116 min
Dec 31, 5:57 PM CSTRiver Flood AdvisoryOHXDavidson, Williamson18 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.